# SDR AALA202202119273

- Difficulty date: January 19, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 71,593 hours, 28,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INSIDE ACCESS PANEL 312AR FOUND CORROSION ON AFT SIDE OF FRAME 71 TRANSITION ANGLE  BETWEEN S32R AND S30R. REPLACED TRANSITION ANGLE PER EA 333617.
